# SDR AALA20100516LGA01

- Difficulty date: May 16, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N441AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49460
- Aircraft time: 65,931 hours, 34,901 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 851AK
- Condition: Faulty
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGA - INFLIGHT PHL-DFW.  FIRST OFFICERS PITOT HEAT LIGHT ILLUMINATED DURING FLIGHT.  FLIGHT DIVERTED LGA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED AND SECURED FIRST OFFICERS PITOT PROBE.  SYSTEM GROUND CHECK NORMAL OPERATION.
